On consensus over random networks

Alireza Tahbaz-Salehi, Ali Jadbabaie

Research output: Chapter in Book/Report/Conference proceedingConference contribution

34 Scopus citations

Abstract

We consider the decentralized consensus problem over random information networks. In such networks, the underlying graph of the network at a given time instance is random and independent of all other times. For such a framework, we present a simple necessary and sufficient criteria for asymptotic consensus using simple ergodicity and probabilistic arguments. Finally, we investigate a special case for which the decentralized consensus algorithm converges to the average of the initial values.

Original languageEnglish (US)
Title of host publication44th Annual Allerton Conference on Communication, Control, and Computing 2006
PublisherUniversity of Illinois at Urbana-Champaign, Coordinated Science Laboratory and Department of Computer and Electrical Engineering
Pages1315-1321
Number of pages7
ISBN (Electronic)9781604237924
StatePublished - Jan 1 2006
Event44th Annual Allerton Conference on Communication, Control, and Computing 2006 - Monticello, United States
Duration: Sep 27 2006Sep 29 2006

Publication series

Name44th Annual Allerton Conference on Communication, Control, and Computing 2006
Volume3

Other

Other44th Annual Allerton Conference on Communication, Control, and Computing 2006
CountryUnited States
CityMonticello
Period9/27/069/29/06

ASJC Scopus subject areas

  • Computer Science Applications
  • Computer Networks and Communications

Cite this